Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 108, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 5, 2014, 4:46 PM EDT for Van Buren County, Michigan. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2014, 4:46 PM EDT (20:46 UTC)
- Expired
- Sep 5, 2014, 5:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 85.0 mph
County Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 92 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 3:02 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2114 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:26 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Sep 5, 3:26 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 326 PM EDT FRI SEP 5 2014 LATEST UPDATE... MESOSCALE DISCUSSION/SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE .MESOSCALE DISCUSSION... ISSUED AT 326 PM EDT FRI SEP 5 2014 EXTREME INSTABILITY HAS BUILT ACROSS THE SE THIRD OF THE CWFA WITH ML CAPES OVER 3500 J/KG AHEAD OF THE COLD FRONT. THE COLD FRONT AS OF 19Z IS ROUGHLY FROM SAGINAW BAY...TO JUST SE OF GRAND RAPIDS...TO JUST NORTH OF SOUTH HAVEN. BEST EFFECTIVE SHEAR IS INCREASING IMMEDIATELY BEHIND THE FRONT. WE EXPECT THAT THE FRONT WILL LIGHT UP VERY SOON WITH GOOD ASSOCIATED SFC MOIST CONVERGENCE...AND BECOME A SOLID LINE AS THE FRONT PUSHES SOUTHEAST. BIGGEST THREATS WITH THE STORMS ARE EXPECTED TO BE DAMAGING WINDS WITH A UNIDIRECTIONAL PROFILE AND FORMIDABLE WINDS ALOFT ALONG WITH DRY MID AND UPPER LEVELS...LARGE HAIL WITH THICK CAPE IN THE -10C TO -30C LAYER...AND HEAVY RAINFALL WITH PRECIPITABLE WATERS APPROACHING 2 INCHES. && .SYNOPSIS... ISSUED AT 326 PM EDT FRI SEP 5 2014 A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH SOUTHERN LOWER MICHIGAN THIS EVENING. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO ACCOMPANY THIS FRONT INTO THE EARLY EVENING HOURS BEFORE SHIFTING SOUTH OF THE STATE. A WAVE WILL THEN MOVE ACROSS THE AREA OVERNIGHT BRINGING MORE RAIN TO SOUTHERN LOWER MICHIGAN. MUCH COOLER AND DRIER AIR WILL MOVE INTO THE AREA ON SATURDAY. HIGH PRESSURE WILL TAKE CONTROL OF THE WEATHER FOR THE AREA THROUGH AT LEAST MONDAY. PLENTY OF SUNSHINE CAN BE EXPECTED DURING THE DAYLIGHT HOURS. THE NEXT CHANCE OF RAIN WILL COME DURING THE DAY ON TUESDAY WITH THE NEXT FRONTAL SYSTEM. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 326 PM EDT FRI SEP 5 2014 THE MAIN FOCUS OF THE SHORT TERM PORTION OF THE FCST WILL BE ON THE CONVECTIVE TRENDS AND SEVERE WEATHER POTENTIAL THROUGH TONIGHT. WE EXPECT THAT THE SEVERE WEATHER POTENTIAL WILL BE PRESENT THROUGH EARLY THIS EVENING ACROSS THE SOUTHERN PORTION OF THE AREA BEFORE THE THREAT DIMINISHES GREATLY BY 00Z THIS EVENING. INSTABILITY CONTINUES TO BUILD ACROSS THE SRN PORTION OF THE CWFA WHERE PLENTY OF SUNSHINE HAS BEEN PRESENT ALL DAY TODAY. COLD FRONT LOOKS TO EXTEND FROM NEAR SAGINAW BAY TO JUST SE OF GRAND RAPIDS TO JUST NORTH OF SOUTH HAVEN AS OF 19Z THIS AFTERNOON. IT IS SOUTH OF THIS FRONT WHERE THE BEST SEVERE WX POTENTIAL WILL BE FOUND. THE FRONT IS EXPECTED TO PUSH SOUTH OF THE CWFA BY 00Z THIS EVENING...ESSENTIALLY ENDING THE SEVERE THREAT. PLEASE SEE THE MESOSCALE DISCUSSION ABOVE FOR MORE DETAILS. WE ARE LOOKING AT A SECONDARY BAND OF SHOWERS AND AN EMBEDDED STORM THEN MOVING IN LATER THIS EVENING AND CONTINUING OVERNIGHT TONIGHT. THE FRONT SLOWS DOWN FOR A BIT JUST SOUTH OF THE CWFA AS WE HAVE UPPER ENERGY THAT IS GOING TO INDUCE MORE PCPN OVERNIGHT. THERE IS A NICE SHORT WAVE THAT IS CROSSING THE MO RIVER THIS AFTERNOON THAT IS MOVING ENE AS THE UPPER TROUGH COMING DOWN FROM CANADA PICKS IT UP. MODELS INDICATE A GOOD DEAL OF MID LEVEL FGEN MOVING IN/DEVELOPING OVER THE AREA BY 06Z TONIGHT AS THIS WAVE INTERACTS WITH THE FRONTAL ZONE. THE BEST CHC OF PCPN WILL ONCE AGAIN BE FURTHER SE...CLOSER TO THE SFC FRONT AND BEST MOISTURE. THIS PCPN COULD EXTEND TO THE NW OVER A GOOD PORTION OF THE CWFA. THUNDER CHANCES WITH THE OVERNIGHT PCPN LOOK RATHER SMALL. INSTABILITY OVERNIGHT DROPS TO ABOUT NOTHING AS THE FRONTAL ZONE AT THE SFC AND ALOFT SHIFTS SE WITH TIME. WITH THE INSTABILITY WANING...SEVERE THREAT IS QUITE LOW...IF THERE IS ANY AT ALL. THE RAINFALL COULD BE AN ISSUE AS IT WILL AFFECT LOCATIONS THAT COULD SEE HEAVY RAIN WITH THE FIRST BATCH THIS AFTERNOON. THIS SHOULD ALL MOVE OUT PRETTY MUCH BY 12Z SAT AS THE SHORT WAVE MOVES EAST OF THE AREA. THE REST OF THE PERIOD WILL FEATURE QUIET WEATHER WITH COOL AND MUCH LESS HUMID CONDITIONS THEN AS HIGH PRESSURE BUILDS IN OVER THE AREA. WE COULD SEE SOME BREEZY CONDITIONS FOR A GOOD PART OF THE DAY ON SAT AS THE GRADIENT AHEAD OF THE RIDGE MOVES OVER AND IS ENHANCED BY THE LAKE. THIS WILL WEAKEN LATER SAT. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 326 PM EDT FRI SEP 5 2014 LITTLE QUESTION OUR WEATHER IS BECOMING MORE FALL LIKE. THE MOST SIGNIFICANT ISSUE WITH THE LONG RANGE FORECAST IS THE SYSTEM IN THE THURSDAY TIME FRAME. THIS COULD BRING THUNDERSTORMS AND LOCALLY HEAVY RAINFALL. BEHIND IT THE AIR BECOMES COLD ENOUGH FOR LAKE EFFECT RAIN SHOWERS. THE MODELS ARE IS REASONABLE AGREEMENT TILL WEDNESDAY. IT IS AT THAT POINT THE ECMWF IS MUCH DEEPER AND SLOWER WITH A CLOSED UPPER LOW COMING INTO THE GREAT LAKES THAN IS THE GFS. ACTUALLY THE GFS NEVER ACTUALLY CLOSES OFF THE UPPER LOW LIKE THE ECMWF DOES. SINCE THE ECMWF HAS BEEN MORE CONSISTENT WITH THE SYSTEM THAN THE GFS I AM LEANING IN THE DIRECTION OF THE ECMWF. THAT WOULD BRING WARMER AND MORE UNSTABLE AIR FATHER NORTH AND RESULT IN THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY. EITHER WAY THROUGH WE WOULD HAVE WILL SEE SHOWERS WEDNESDAY INTO THURSDAY. PRIOR TO THAT EXPECT HIGH PRESSURE TO RESULT IN SLIGHTLY BELOW NORMAL TEMPERATURES...MOSTLY CLEAR SKIES AND LIGHT WINDS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 125 PM EDT FRI SEP 5 2014 A COMPLEX FORECAST FOR SURE. THERE IS CURRENTLY A BAND OF MVFR CIGS JUST AHEAD OF THE COLD FRONT BUT VERY LITTLE IN THE WAY OF CONVECTION. I TIMED THE MVFR CIGS THROUGH THE TAF SITES AHEAD OF THE COLD FRONT. I ALSO PUT VCTS AT MOST OF THE TAF SITES BUT REALISTICALLY IT WOULD SEEM (BASED ON WHERE IT IS CURRENTLY SUNNY) JXN AND LAN HAVE THE BEST CHANCE OF GETTING ONE OF THOSE THUNDERSTORMS. TONIGHT A STRONG SHORTWAVE IN COMBINATION WITH THE JET ENTRANCE REGION LIFT WILL BRING AND AREA OF SHOWERS ACROSS THE TAF SITES BETWEEN 06Z AND 12Z. THAT MAY RESULT IN MVFR/IFR CIGS/VSBY FOR SEVERAL HOURS OVERNIGHT. ONCE THAT IS THROUGH...AROUND 12Z SKIES SHOULD CLEAR FOR THE DAY TIME HOURS OF SATURDAY. && .MARINE... ISSUED AT 326 PM EDT FRI SEP 5 2014 WE WILL BE KEEPING THE NEARSHORE WATERS HEADLINE FREE FOR THIS COMING WEEKEND. WINDS AND WAVES WILL REMAIN UP SOME ON SATURDAY AS THE COOLER AIR ADVECTS IN AND HIGH PRESSURE BUILDS INTO THE AREA. WE EXPECT THESE TO STAY JUST BELOW SMALL CRAFT ADVISORY CRITERIA. THE AREA OF HIGH PRESSURE SHOULD BE ALMOST OVERHEAD ON SUNDAY BRINGING WINDS UNDER 15 KNOTS AND LITTLE IF ANY WAVES FOR THE SECOND HALF OF THE WEEKEND. && .HYDROLOGY... ISSUED AT 326 PM EDT FRI SEP 5 2014 HEAVY RAINFALL WILL BE A CONCERN THROUGH TONIGHT...ESPECIALLY FOR SOUTHERN AREAS. PRECIPITABLE WATERS ARE RUNNING AROUND JUST BELOW 2 INCHES AHEAD OF THE FRONT. ONE LINE OF STORMS WITH HEAVY RAIN IS EXPECTED THE FURTHER SOUTH AND EAST YOU GO. THE STORMS WILL MOVE STEADILY TO THE SOUTHEAST...HOWEVER SOME SHORT TERM TRAINING WITH HEAVY RAINFALL RATES COULD PRODUCE SOME LOCAL URBAN FLOODING. ANOTHER BAND OF RAIN IS EXPECTED TO FORM THIS EVENING AND WILL AFFECT THE SRN PORTION OF THE AREA ALSO OVERNIGHT. THIS SECOND BATCH OF RAIN WILL NOT BE AS HEAVY AS DRIER AIR STARTS TO WORK INTO THE AREA. HOWEVER IT COULD EXACERBATE ANY ISSUES THAT OCCUR WITH THE FIRST LINE. DRY WEATHER THIS WEEKEND AND EARLY NEXT WEEK WILL ALLOW THE RIVERS AND STREAMS TO START TO RECOVER FROM HEAVY RAINFALL TODAY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && MESOSCALE...NJJ SYNOPSIS...NJJ SHORT TERM...NJJ LONG TERM...WDM AVIATION...WDM HYDROLOGY...NJJ MARINE...NJJ
Hazardous weather outlook, Sep 5, 11:10 AM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1110 AM EDT FRI SEP 5 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-061015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1110 AM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO SPREAD SOUTH TOWARDS SOUTHERN LOWER MICHIGAN THIS AFTERNOON AND EVENING. STORMS COULD BECOME SEVERE MAINLY ALONG AND SOUTH OF INTERSTATE 96 THIS AFTERNOON AND EVENING. THE STRONGEST STORMS COULD PRODUCE WIND GUSTS OVER 60 MPH...HAIL TO AROUND ONE INCH IN DIAMETER...TORRENTIAL RAIN AND VERY FREQUENT LIGHTNING. MINOR STREET FLOODING IS ALSO POSSIBLE. STORM MOTION WILL BE TO THE EAST AT 35 MPH WHICH WILL SHIFT THE THREAT TOWARDS SOUTHEAST LOWER MICHIGAN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY. LMZ844>849-061015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1110 AM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS CAN BE EXPECTED OVER LAKE MICHIGAN FROM TODAY INTO THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH STRONG WINDS PRODUCING LOCALLY HIGHER WAVES. LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY. DUKE TJT
In the hours before
Local storm report, Sep 5, 11:32 AM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1132 AM EDT FRI SEP 5 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 SE MUSKEGON 43.20N 86.22W
09/05/2014 M2.80 INCH MUSKEGON MI TRAINED SPOTTER
HEAVY RAIN DURATION 24 HOURS.
0119 AM HEAVY RAIN 1 N NORTON SHORES 43.17N 86.25W
09/05/2014 M2.50 INCH MUSKEGON MI PUBLIC
0100 AM HEAVY RAIN 3 E MUSKEGON 43.23N 86.20W
09/05/2014 M2.36 INCH MUSKEGON MI PUBLIC
STORM TOTAL PRECIP ON HARVEY ST. IN MUSKEGON
THROUGH 1 AM
0700 AM HEAVY RAIN 4 SW DALTON 43.28N 86.30W
09/05/2014 M1.90 INCH MUSKEGON MI COCORAHS
COCORAHS STATION 3 SW DALTON /1107V/ HEAVY
RAIN DURATION 24 HOURS.
0145 AM HEAVY RAIN TWIN LAKE 43.37N 86.18W
09/05/2014 E1.50 INCH MUSKEGON MI PUBLIC
HEAVY RAIN DURATION 45 MINUTES.
1245 AM HEAVY RAIN 1 NE NORTON SHORES 43.17N 86.24W
09/05/2014 M1.45 INCH MUSKEGON MI ASOS
ASOS STATION MUSKEGON COUNTY AIRPORT /MKG/
HEAVY RAIN DURATION 1 HOUR 30 MINUTES.
1255 AM FLOOD 1 WNW ROOSEVELT PARK 43.21N 86.29W
09/05/2014 MUSKEGON MI LAW ENFORCEMENT
REPORT OF 3 FEET OF STANDING WATER NEAR A
MCDONALD'S ON W SHERMAN BLVD. ADDITIONAL
REPORTS OF 3 FEET OF STANDING WATER ON
SEAWAY DRIVE NEAR LAKETON AND W SUMMIT
AVENUES.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, Sep 5, 2:13 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
213 PM EDT FRI SEP 5 2014
MIZ072-051900-
KALAMAZOO-
213 PM EDT FRI SEP 5 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR OSHTEMO...MOVING EAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
KALAMAZOO BY 225 PM EDT...
RICHLAND BY 240 PM EDT...
OSHTEMO BY 215 PM EDT...
GALESBURG BY 240 PM EDT...
CLIMAX BY 245 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4219 8577 4237 8576 4242 8549 4242 8530
4223 8530
TIME...MOT...LOC 1813Z 259DEG 28KT 4229 8571
HOVINGLocal storm report, Sep 5, 2:22 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
222 PM EDT FRI SEP 5 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 2 N OSHTEMO 42.29N 85.68W
09/05/2014 E0.75 INCH KALAMAZOO MI TRAINED SPOTTER
DIME SIZE HAIL
&&
CASSpecial weather statement, Sep 5, 3:14 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
314 PM EDT FRI SEP 5 2014
MIZ072-073-052000-
CALHOUN-KALAMAZOO-
314 PM EDT FRI SEP 5 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR ATHENS...MOVING NORTHEAST AT 25
MPH.
NICKEL SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
* THE THUNDERSTORM WILL BE NEAR...
TEKONSHA BY 345 PM EDT...
MARSHALL BY 355 PM EDT...
ATHENS BY 315 PM EDT...
BURLINGTON BY 335 PM EDT...
CERESCO BY 345 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4214 8544 4231 8497 4211 8484 4206 8500
4207 8540
TIME...MOT...LOC 1914Z 247DEG 23KT 4209 8527
HOVINGLocal storm report, Sep 5, 4:10 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 PM EDT FRI SEP 5 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 1 S MARENGO 42.26N 84.85W
09/05/2014 M0.25 INCH CALHOUN MI AMATEUR RADIO
&&
EBWThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 11:28 PM EDT | Special Weather Statement | GRR | Ottawa | 62 min |
| Sep 5, 12:10 AM EDT | Areal Flood Advisory | GRR | Muskegon | 6 hr |
| Sep 5, 12:40 AM EDT | Special Weather Statement | GRR | Ottawa | 65 min |
| Sep 5, 12:43 AM EDT | Special Weather Statement | GRR | Oceana | 62 min |
| Sep 5, 1:04 AM EDT | Areal Flood Warning | GRR | Muskegon | 6 hr |
| Sep 5, 1:35 AM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 25 min |
| Sep 5, 3:51 AM EDT | Special Weather Statement | GRR | Clare, Lake, Osceola | 54 min |
| Sep 5, 5:20 AM EDT | Special Weather Statement | GRR | Mason | 55 min |
| Sep 5, 9:47 AM EDT | Special Weather Statement | GRR | Mason | 58 min |
| Sep 5, 2:13 PM EDT | Special Weather Statement | GRR | Kalamazoo | 47 min |
| Sep 5, 3:14 PM EDT | Special Weather Statement | GRR | Calhoun | 46 min |
| Sep 5, 3:54 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson | 20 min |
| Sep 5, 4:22 PM EDT | Special Marine Warning | GRR | 83 min | |
| Sep 5, 5:00 PM EDT | Special Weather Statement | GRR | Allegan | 90 min |
| Sep 5, 5:08 PM EDT | Lakeshore Flood Advisory | GRR | Van Buren | 2 hr |
| Sep 5, 5:19 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 56 min |
| Sep 5, 5:31 PM EDT | Special Weather Statement | GRR | Kent | 59 min |
| Sep 5, 5:39 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Kalamazoo | 66 min |
| Sep 5, 5:42 PM EDT | Severe Thunderstorm Warning | GRR | Ionia, Kent | 48 min |
| Sep 5, 6:16 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Jackson, Kalamazoo | 59 min |
| Sep 5, 6:35 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Eaton, Gratiot, Ingham, Ionia | 40 min |
| Sep 5, 6:38 PM EDT | Severe Thunderstorm Warning | GRR | Ingham, Jackson | 52 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.